# SDR QXEA2019091700336

- Difficulty date: August 13, 2018
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 3,255 hours, 1,935 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 4505002C
- Part serial: PWCZA0178
- Condition: Overserviced
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ABNORMAL SMELL NOTICED AFTER TAKEOFF THROUGHOUT CABIN AND FLIGHT DECK. RETURNED TO FIELD. LANDING UNEVENTFUL.  REMOVED FROM SERVICE. REMOVED EXCESS OIL FROM APU. NO ODOR NOTED SUBSEQUENTLY. RETURNED TO SERVICE.
